# SDR AALA991813

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 1387 - DURING TAXI, ODOR OF OVERHEATED ELECTRICAL CIRCUITS REPORTED.  RETURNED TO GATE ORD.  ODOR CONTINUED AND MAINTENANCE VERIFIED ODOR.  AFTER EXTENSIVE INSPECTION AND CLEANING NO ODORS WERE NOTED.  COULD NOT DUPLICATE ODOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
